Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2007 (2007), Article ID 38278, 10 pages
http://dx.doi.org/10.1155/2007/38278
Research Article

Lie Group Analysis of a Flow with Contaminant-Modified Viscosity

Department of Mathematics, Vaal University of Technology, Private bag X021, Vanderbijlpark 1900, South Africa

Received 1 November 2006; Revised 19 January 2007; Accepted 8 May 2007

Academic Editor: Meir Shillor

Copyright © 2007 Raseelo J. Moitsheki. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Raseelo J. Moitsheki, “Lie Group Analysis of a Flow with Contaminant-Modified Viscosity,” Journal of Applied Mathematics, vol. 2007, Article ID 38278, 10 pages, 2007. doi:10.1155/2007/38278